# SDR DHLA201000120

- Difficulty date: September 14, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,544 hours, 32,286 cycles
- Engine: Ge CFM562C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR LOCATED ON LWR BELLY AT FS 1400.000 L36 IN POOR CONDITION. R & R PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3, DATED 10-04-10, EVA D853-00378 REV IR DATED 09-22-10.  REMOVED EXISTING REPAIR IAW SRM 51-1-21, SRM 51-1-20D. CUT OUT DAMAGED AREA + FABRICATED FILLER (AL7075T6 0.071" + (2EA) INTERNAL FINGER DOUBLER (AL7075T6 0.050") + REPAIR DOUBLER (AL7075T6 0.090") IAW DWG ES-D85300378-001-D, REV IR DATED 09-23-10. PERFORMED DETAILED VISUAL INSP AROUND REWORKED AREA + NDT INSPECTED CUT OUT AREA + REPAIR PARTS IAW NDT SPM PART 09, NDT SPM PART 06-10-01-001. NO CRACK FOUND. ENCLOSED (1EA) SMN FORM 242 AND (2EA) SMN FORM 242-2. CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS IAW SRM 51-1-8B, DPS 9.45, DPS 4.50-36. INSTALLED REPAIR PARTS IAW DWG ES-D85300378-001-D, SRM 51-1-11 (PRC) SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE) (TORQUE WRENCH: SNAP ON, MODEL: QD1R200, SN: 0804601805)
